MathSciNet Relay Station
MathSciNet bibliographic data
MR1923998 14B05 (14J17 32S25 32S55)
Denef, Jan; Loeser, François Lefschetz numbers of iterates of the monodromy and truncated arcs. Topology 41 (2002), no. 5, 1031–1040.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement